# SDR AUS20010859

- Difficulty date: August 9, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM565A1
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 284A3539
- Condition: Faulty
- Location: Door Warning
- Part time: 835 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) LT OVERWING EXIT WARNING SWITCH FAULTY.
